# SDR GTIA201312231081

- Difficulty date: December 23, 2013
- Submitted: December 27, 2013
- Operation: Air carrier
- Aircraft: N525NK
- Make and model: Airbus A319-132
- Aircraft serial: 2942
- Aircraft time: 27,093 hours, 13,064 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: G2F21277
- Condition: Unwanted Deploy
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OXYGEN MASK, PSU DROPED AFT LAV.  AND AFT GALLEY MASK.  REPACKED OXYGEN MASK IAW AMM PERFORMED DROP TEST OF ALL MASKS IAW AMM ALL CHECKED OK.
